MAUDE Adverse Event Report: Medos International Sàrl CH ROBOTIC INTEGRATION INSTRUMENTS; Orthopedic stereotaxic instrument

Medos International Sàrl CH ROBOTIC INTEGRATION INSTRUMENTS; Orthopedic stereotaxic instrument
Catalog Number 291489000
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction

Brand Name
ROBOTIC INTEGRATION INSTRUMENTS
Common Device Name
Orthopedic stereotaxic instrument
Manufacturer (Section D)
Medos International Sàrl CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Werk Hägendorf (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50931769
Report Number1526439-2026-01501
Device Sequence Number10749702
Product Code OLO
UDI-Device Identifier10705034602462
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K233256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number291489000
Device Lot Number77639P6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown